# SDR COEA2020041602806

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N806HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 594
- Aircraft time: 45,970 hours, 42,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S53371321200
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 162821 NR DTI806-04 EMPIRE WO 197942 NR 51 HEAVY CHECK HATS/MAJOR REPAIR: FUSELAGE PAX DOOR SURROUND SKIN DAMAGE DUE TO SHOOT BOLT IMPACT AT FRAME 36 & 39. CORRECTIVE ACTION: REPAIRED PER SRAS ES-1437/16...15553 ISSUE B, DATED 2/21/2020.
